Translator Disclaimer
December 2021 Hardy–Sobolev inequalities in the half-space for double phase functionals
Yoshihiro Mizuta, Tetsu Shimomura
Rocky Mountain J. Math. 51(6): 2159-2169 (December 2021). DOI: 10.1216/rmj.2021.51.2159

Abstract

We establish Hardy–Sobolev inequalities in the half-space for double phase functionals Φ(x,t) of the form tp+(b(x)t)q, where 1p<q, b() is nonnegative and Hölder continuous of order θ(0,1].

Citation

Download Citation

Yoshihiro Mizuta. Tetsu Shimomura. "Hardy–Sobolev inequalities in the half-space for double phase functionals." Rocky Mountain J. Math. 51 (6) 2159 - 2169, December 2021. https://doi.org/10.1216/rmj.2021.51.2159

Information

Received: 1 March 2020; Revised: 18 April 2021; Accepted: 18 April 2021; Published: December 2021
First available in Project Euclid: 22 March 2022

Digital Object Identifier: 10.1216/rmj.2021.51.2159

Subjects:
Primary: 46E30
Secondary: 26D10 , 47G10

Keywords: double phase functionals , Hardy–Sobolev inequality

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 6 • December 2021
Back to Top